# SDR QXEA200802073

- Difficulty date: January 1, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 23,672 hours, 33,707 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 467 S31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - CORROSION ON STATION X467.000 ON RIGHT SIDE OF STRINGER 31R.  REPAIRED IAW -8 200 CPC CHAPTER 4 PG 4-16 8B AND -8 200 SRM 51-20-16, 51-20-36, 51-20-11, 51-20-51.
